# SDR AWXA200200847

- Difficulty date: August 20, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -  DURING C-16 CHECK CORROSION WAS FOUND ON WEB IN AFT CARGO COMPARTMENT AT BS 845, RBL 22, WL 155. MAINTENANCE REMOVED CORROSION ON WEB IN AFT CARGO COMPARTMENT AT BS 845, RBL 22, AND FOUND MATERIAL LOSS OUT OF LIMITS. REMOVED DAMAGED WEB, FABRICATED A NEW -3 WEB, AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02, PG. 5, AND SRM 51-20-05, PG. 3-4.
